# SDR ASAA2018041224234

- Difficulty date: April 12, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 21,795 hours, 7,166 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 540, BL 0 TO RBL 24 HAS A CRACKED FLOORBEAM.  ACFT GROUNDED.  REMOVED AND REPLACED THE FLOORBEAM IAW DWG 143A0060, REV A.
